advertisement
Question
Posted by: Adel | 2012/08/23

Cipralex

I have been to see a psychiatrist and he prescribed cipralex for me. I have read very bad side effects on the internet on a blog Page from people using it or use to. What is your opinion, I''ve had it now for a week and to scared to take it. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Don't be scared to use a drug that could really help you, and which was selected by your psychiatrist as one he thought would be effective and safe for you. If you have serious concerns, call or see him again to discuss these concerns.
Your prescribing doc should have discussed likely side-effects with you and set your mind at rest. And your pharmacist should not only have been available to answer such questions, but should have included the package insert which officially lists all precautions and side-effects.
Its important to recognize that the Law and regulations require each drugg company in such leaflets ( and generally online sites which quote from them ) to list ALL side-effects which have been reported, even if some are hgihly uncommon and may not even be related to the drug. If one stops a random bunch of folks in the mall and asks about the symptoms they might be feeling, many have several "side-effects" even when they're taking nothing at all.
The side-effects listed are not compulsory. Some people experience none of them, most experience some, perhaps troubling in the first couple of weeks, but then diminishing.
Its impossible for your shrink to predict with certainty which AD will best suit you ; some 65 % respond fine to the first they try ; some of us need to try 2, maybe even 3, to find the one that best suits our particular individual chemistry. And your shrink will guide you through this process if necessary.
Also, when checking out any drig or treatment on the internet, remember that there is no censorship, so evaluate the source of any comments you see. Any crackpot or quackpot can post anything they wish, but not all of them know what they're talking about. And people who have had a bad experience are far more likely to post a complaint than the hundreds or thousands who have had good experiences.
Check sites from reliable medical sources, like Health24 and a number of others linked to universities and medical schools.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Debbie | 2012/09/11

Gained 8 kgs in 8 weeks and I do not eat much.

Reply to Debbie
Posted by: Yolande | 2012/08/27

I used Cipralex for 6 months and gained about 30kg''s. I stopped taking the pills due to the weight gain and I am still struggling to lose it.

Reply to Yolande
Posted by: Lee | 2012/08/27

Has anyone experienced weight gain on cipralex, I started taking it in April and have gained 10KGs! not sure if its possible that this drug does this, It made me feel great but I stopped because of the weight gain.

Reply to Lee
Posted by: Purple | 2012/08/23

Not everyone gets the side effects that could happen.

All medicines have side effects.

You have to weigh up whether the effect of not taking the medicine is worse than the side effects in deciding to take them or not.

I''m on cipralex and have not experienced any of the listed side effects.

Reply to Purple
Posted by: cybershrink | 2012/08/23

Don't be scared to use a drug that could really help you, and which was selected by your psychiatrist as one he thought would be effective and safe for you. If you have serious concerns, call or see him again to discuss these concerns.
Your prescribing doc should have discussed likely side-effects with you and set your mind at rest. And your pharmacist should not only have been available to answer such questions, but should have included the package insert which officially lists all precautions and side-effects.
Its important to recognize that the Law and regulations require each drugg company in such leaflets ( and generally online sites which quote from them ) to list ALL side-effects which have been reported, even if some are hgihly uncommon and may not even be related to the drug. If one stops a random bunch of folks in the mall and asks about the symptoms they might be feeling, many have several "side-effects" even when they're taking nothing at all.
The side-effects listed are not compulsory. Some people experience none of them, most experience some, perhaps troubling in the first couple of weeks, but then diminishing.
Its impossible for your shrink to predict with certainty which AD will best suit you ; some 65 % respond fine to the first they try ; some of us need to try 2, maybe even 3, to find the one that best suits our particular individual chemistry. And your shrink will guide you through this process if necessary.
Also, when checking out any drig or treatment on the internet, remember that there is no censorship, so evaluate the source of any comments you see. Any crackpot or quackpot can post anything they wish, but not all of them know what they're talking about. And people who have had a bad experience are far more likely to post a complaint than the hundreds or thousands who have had good experiences.
Check sites from reliable medical sources, like Health24 and a number of others linked to universities and medical schools.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement